# SDR SWAA2022010447804

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS 400 AFT SIDE STRINGER 25L FWD CARGO COMPARTMENT ; 2021-536646 / [01] REPLACED SUPPORT ANGLE AND FASTENER LOCATED AT BS 400 AFT SIDE STRINGER 25L FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DRAWING 143A7505. SEE INDIVIDUAL SING OFFS BELOW.; [02] REPLACED SUPPORT ANGLE AND FASTENER LOCATED AT BS 400 AFT SIDE STRINGER 25L FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DRAWING 143A7505. SEE INDIVIDUAL SING OFFS BELOW... RII ITEM
